# SDR TWAA9811002

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IAD - FLT 30 - MADE UNSCHEDULED LANDING DUE TO LT HYDRAULIC SYSTEM PRESSURE AND QUANTITY LOSS.  DECLARED AN EMERGENCY. REPLACED THE SPOILER SHUT OFF VALVE ON LT SIDE, MFG P/N 147425-3, AND THE LT POWER TRANSFER SHUT OFF VALVE MFG P/N 240695-2. CHECK-C 2-16-98 STL.  (X)
